# SDR 98ZZZX3851

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 614764021
- Condition: Inoperative
- Location: Cockpit
- Part time: 758 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
